# SDR SIMA20180413007

- Difficulty date: April 13, 2018
- Submitted: April 13, 2018
- Operation: Air carrier
- Aircraft: N841AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145667
- Aircraft time: 27,171 hours, 26,641 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Guide
- Part number: 14526847001
- Condition: Corroded
- Location: Frame 65
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR LATERAL L SHAPE HAS CORROSION ON FRAME 65 BETWEEN STRINGERS 15L AND 16L.  FOUND OUT OF LIMITS IAW SRM 51-10-03, AND 51-10-05.  REMOVED LATERAL L SHAPE IAW SRM 53-31-04,  PERFORMED HFEC INSPECTION ALONG AREAS OF DAMAGE REMOVAL IAW NDTM 51-00-00-916-801-A00.   NO DEFECTS NOTED. LOCATED AND DRILLED A NEW SEGMENT OF LATERAL L SHAPE AND ALODINED IAW SRM 51-20-03, AND CPM 51-21-04.  INSTALLED AND RESTORED SURFACE PROTECTION IAW SRM 53-31-04, CPM 51-21-04, 51-21-05, AND 51-21-06.
